# SDR DALA2019030401424

- Difficulty date: February 23, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 88,558 hours, 38,548 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Condition: Lack Of Lube
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 AIRCRAFT PULLS LEFT ON POWER APPLICATION FOR T.O. SIGNIFICANT RIGHT RUDDER INITIALLY REQUIRED TO STABILIZE. TWO TO'S CONSECUTIVELY POWER WAS SYMETRICAL. CORRECTIVE ACTION: INSP. NOSE TIRES & JACKED LEFT MAIN GEAR, INSP NOSE METERING VALVE, INSP TILLER AND GEAR BOX, TURNBUCKLES NO TROUBLE FOUND. T/S IAW CFRFIM B757 32-51-00. FOUND STEERING STIFF. LUBRICATED STEERING COLLAR ON THE NOSE GEAR IAW AMM 12-21. VERIFIED NOSE WHEEL STEERING SYSTEM OPS NML @ THIS TIME IAW AMM 32-51.
